MathSciNet Relay Station
MathSciNet bibliographic data
MR227668 (37 #3252) 41.17 (33.00)
Elliott, David Truncation errors in Padé approximations to certain functions: An alternative approach. Math. Comp. 21 1967 398–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement